Agenda

Catecholamine Research: The Enduring Impact of Irv Kopin Symposium

07/26/2018

AGENDA

Time

Event

8:00 AM — 8:45 AM

Registration and continental breakfast

8:45 AM — 9:00 AM

Official welcoming

9:00 AM — 10:00 AM

4 - 15-minute invited lectures

9:00 AM: Susan Amara, Ph.D., Scientific Director NIMH

9:15 AM: Graeme Eisenhofer, Ph.D., Professor University of Dresden Germany

9:30 AM: Karel Pacak. D.Sc., M.D., Ph.D.

9:45 AM: Moussa Youdim, Ph.D., Professor Emeritus Rappaport Institute Israel

10:15 AM — 10:30 AM

Q&A & coffee break

10:30 AM — 11:30 AM

4 - 15-minute invited lectures

10:30 AM: Daniela Jezova, PharmDr., DrSc., Professor Slovak Academy of Sciences Slovakia

10:45 AM: Michael Ziegler, M.D., Professor U. of California San Diego

11:00 AM: Stephen Kaler, M.D., Senior Investigator NICHD

11:15 AM: Krystof Bankiewicz, M.D, Ph.D., Professor U. of California San Francisco

11:30 AM — 1:00 PM

Q&A & box lunch

1:00 PM — 1:30 PM

2 - 15-minute invited lectures

1:00 PM: Nora Volkow, M.D., Director NIDA

1:15 PM: David Goldstein, M.D, Ph.D., Senior Investigator NINDS

1:30 PM — 2:00 PM

Panel Q&A of invited lecturers

2:00 PM — 2:30 PM

Preview of notable posters by Poster Moderators; closing remarks

2:30 PM — 5:00 PM

Poster session

Conference Poster

Version: 2.0.0